Journal article icon

Journal article

Propagation of chaos for the Vlasov-Poisson-Fokker-Planck equation with a polynomial cut-off

Abstract:

We consider a N-particle system interacting through the Newtonian potential with a polynomial cut-off in the presence of noise in velocity. We rigorously prove the propagation of chaos for this interacting stochastic particle system. Taking the cut-off like N−δ with δ<1/d in the force, we provide a quantitative error estimate between the empirical measure associated to that N-particle system and the solutions of the d-dimensional Vlasov–Poisson–Fokker–Planck (VPFP) system. We also study the p...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1142/S0219199718500396

Authors


More by this author
Division:
MPLS
Department:
Mathematical Institute
Sub department:
Mathematical Institute
Role:
Author
Publisher:
World Scientific Publishing Publisher's website
Journal:
Communications in Contemporary Mathematics Journal website
Volume:
21
Issue:
4
Publication date:
2018-08-30
Acceptance date:
2018-05-06
DOI:
EISSN:
1793-6683
ISSN:
0219-1997
Keywords:
Pubs id:
1098245
Local pid:
pubs:1098245
Deposit date:
2020-04-07

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP